# SDR ASAA0853683

- Difficulty date: October 28, 2008
- Submitted: October 31, 2008
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 4,649 hours, 1,410 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Indicator
- Part number: 59880
- Condition: Activated
- Location: Nr 2 Idg
- Component: Idg
- Component part number: 761574B
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

NR 2 ENG IDG DIFFERENTIAL PRESSURE INDICATOR EXTENDED.  VERIFIED FAULT TO BE NUISANCE IAW FIM TASK 24 11 00 810 803.  REPLACED FILTERS AND OIL FOR NR 2 ENG IDG AND OPTS. CK IAW T/C 78424000.  INSTALLED DPI COUNTER DECAL IAW MM 24 11 41 210 005.  NO LEAKS NOTED.
